Matematicheskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2021, Volume 212, Number 2, Pages 3–37 (Mi msb9322)  

Ramification filtration via deformations

V. A. Abrashkinab

a Department of Mathematical Sciences, Durham University, Durham, UK
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: Let $\mathscr K$ be a field of formal Laurent series with coefficients in a finite field of characteristic $p$, $\mathscr G_{<p}$ the maximal quotient of the Galois group of $\mathscr K$ of period $p$ and nilpotency class $<p$ and {$\{\mathscr G_{<p}^{(v)}\}_{v\geqslant 1}$} the filtration by ramification subgroups in the upper numbering. Let $\mathscr G_{<p}=G(\mathscr L)$ be the identification of nilpotent Artin-Schreier theory: here $G(\mathscr L)$ is the group obtained from a suitable profinite Lie $\mathbb{F}_p$-algebra $\mathscr L$ via the Campbell-Hausdorff composition law. We develop a new technique for describing the ideals $\mathscr L^{(v)}$ such that $G(\mathscr L^{(v)})=\mathscr G_{<p}^{(v)}$ and constructing their generators explicitly. Given $v_0\geqslant 1$, we construct an epimorphism of Lie algebras $\overline\eta^{\dagger}\colon \mathscr L\to \overline{\mathscr L}^{\dagger}$ and an action $\Omega_U$ of the formal group of order $p$, $\alpha_p=\operatorname{Spec}\mathbb{F}_p[U]$, $U^p=0$, on $\overline{\mathscr L}^{\dagger}$. Suppose $d\Omega_U=B^{\dagger}U$, where $B^{\dagger}\in\operatorname{Diff}\overline{\mathscr L}^{\dagger}$, and $\overline{\mathscr L}^{\dagger}[v_0]$ is the ideal of $\overline{\mathscr L}^{\dagger}$ generated by the elements of $B^{\dagger}(\overline{\mathscr L}^{\dagger})$. The main result in the paper states that $\mathscr L^{(v_0)}=(\overline\eta^{\dagger})^{-1}\overline{\mathscr L}^{\dagger}[v_0]$. In the last sections we relate this result to the explicit construction of generators of $\mathscr L^{(v_0)}$ obtained previously by the author, develop a more efficient version of it and apply it to recover the whole ramification filtration of $\mathscr G_{<p}$ from the set of its jumps.
Bibliography: 13 titles.

Keywords: local field, ramification subgroups.

DOI: https://doi.org/10.4213/sm9322

Full text: PDF file (738 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2021, 212:2, 135–169

Bibliographic databases:

UDC: 512.625
MSC: 11S15, 11S20
Received: 26.08.2019 and 12.10.2020

Citation: V. A. Abrashkin, “Ramification filtration via deformations”, Mat. Sb., 212:2 (2021), 3–37; Sb. Math., 212:2 (2021), 135–169

Citation in format AMSBIB
\Bibitem{Abr21}
\by V.~A.~Abrashkin
\paper Ramification filtration via deformations
\jour Mat. Sb.
\yr 2021
\vol 212
\issue 2
\pages 3--37
\mathnet{http://mi.mathnet.ru/msb9322}
\crossref{https://doi.org/10.4213/sm9322}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4223960}
\elib{https://elibrary.ru/item.asp?id=46035126}
\transl
\jour Sb. Math.
\yr 2021
\vol 212
\issue 2
\pages 135--169
\crossref{https://doi.org/10.1070/SM9322}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000701436200001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85105088475}


Linking options:
  • http://mi.mathnet.ru/eng/msb9322
  • https://doi.org/10.4213/sm9322
  • http://mi.mathnet.ru/eng/msb/v212/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:125
    References:6
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021